# SDR RRXA002173

- Difficulty date: March 18, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 72,082 hours, 26,856 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE AFT CARGO COMPARTMENT AFT SIDE OF FRAME AT FS 1340 AND LONGERON 30L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW ANGLE IAW DC-8 SRM 51-1-21 FIG 8C-2.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
